Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: L. P. Eisenhart
Title: Continuous Groups of Transformations
Additional book information: Princeton, Princeton University Press, and London, Oxford University Press, 1933. 10+299 pp.

Review Information:

Reviewer: Aurel Wintner
Journal: Bull. Amer. Math. Soc. 40 (1934), 366-368
DOI: https://doi.org/10.1090/S0002-9904-1934-05836-1